Have Pet Questions? Get Answers from Experts Now.
Let me start by telling you how very sorry I am that you and your girl are going through this terrible ordeal.
What I have to say about this is going to upset you and I don't mean for it to, I just feel you have the right to know the truth. Unless your girl is absolutely allergic to anesthesia, it is VERY likely that they gave her the wrong dose (too much) during her surgery. It is not as uncommon as people think. I am sending you a link that will explain some of this further - PLEASE READ the entire site. There are a couple of things that have no relevance but the rest will shock you. It will also give you some options for treatment as well.
I can not honestly tell you that she will improve but the one thing I have learned repeatedly from my pets is NEVER give up. No matter how hard it gets sometimes, they will not stop fighting so you should not either. So she may just surprise you.
I hope this helps. Please let me know if you need additional information.
yes, they are as well as possible vomiting, vision problems and seizures. I am sending you information on several of the different anesthesia products that are used so that you can get a general idea of the possibilities. Without knowing exactly which one they used it is difficult to know if I have the eact one or not.
I have more information if you need it.